MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBE, MICRO-BRUSH; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBE, MICRO-BRUSH; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 0279250201
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the ceramic broke off during the procedure.The piece was retrieved.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: ceramic breaking off during the procedure probable root cause: tip breaking due to design or manufacturing of electrode or ceramic: electrode design welded electrodes- incomplete weld, weld too small, not located correctly mim electrodes-variability in electrode material mixture, internal micro cracks, excessive re-grind, tool wear or rework laser-variation in cnc control, loose threads or motor off, or laser focus off etch-over or under-etching voids in ball-forming process ceramic design: variation in material mixture of ceramic, manufacturing workmanship errors, excessive glass binders leading to fractures shaft design use error the reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
RF 2 PROBE, MICRO-BRUSH
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9787450
Report Number0002936485-2020-00116
Device Sequence Number596269
Product Code GEI
UDI-Device Identifier07613327056860
UDI-Public07613327056860
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K071859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0279250201
Device Catalogue Number0279250201
Device Lot Number18298AE2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer02/19/2020
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1